12 years on SSRI's recently coming off - on my own.
Now I'm sharing my story with those who are going through their rough times. Much ❤️
My story: I had a lot of 'neglect' as a child and as an Intuitive, I was very sensitive; my parents didn't know better and some of the things they did and said was in fact "Abuse" to my psyche -- they aren't bad people, but parents' actions and communication are Vital to a child's development and confidence.
I developed Borderline person
Feeling a little hungry now.
Tried to get over meds previously 200mg Fluvoxamine and went back down to 75mg and 50mg,
where the depression got worse
but my problem is in 'commitment' - i need a med or maybe even to come off of Fluvoxamine which numbs me in the day and I don't have any motivation or personality.
This is my main problem, and other than that... trying to figure whether to stay on Fluvoxamine even though i dont want to, because i feel like i lose myself ta
Hello again. This time wanting to quit Faverin because I strongly feel it has been 'masking' my character for so long.. and when you are 'under' in that state, it is so hard to tell the different which is the real you. Interesting part is that, you are there, but emotions are kept under - somewhat kept away from the world. You only feel them at minimal or sometimes even nothing. I am willing to brace the depression and anxieties.. but I think this 4th time weaning off Fluvoxamine/Faverin may jus
Have blisters under my feet from playing soccer and the past 3 days have seen me walking with gauze, feet opened and walking on the side of the arches. Strain on the feet muscles and also the bones, but have had to do so to prevent from stepping on the blisters (under the curved soft part right before each big toe). It's healing though, plus the pain seems to reduce each day faster than i expected. Mum was being a bit of a b**** the past few days overly nagging at me whenever i was sitting in t
Joined a social anxiety support group. Have yet to go to any meeting, but there's one in April and i'll be going! it's a cycling excursion. Excited for improvement and socializing :) Just got a haircut as well... listening to 'Change the World' by P.O.D. now. Stubbornly decided not to take Seroquel yesterday night and instead stayed up thru the night surfing the forums till 6am! bad. I need to stick to taking it at night since I'm trying to get my sleep in order. This has been difficult as I am
Just sent in resume to a company. Don't know how that'll go. Nervous about interview! Anyway, sought to clear and manage my documents etc at home… for the 100th time. Always have had a hard time with this as I have Ocd 'hoarding' tendencies. Kind of did it half way and set the rest on the ground. Feels and looks like a mess - and looking at it now makes me feel anxious and uncomfortable… only wanting to quickly sweep it all off the ground and put them back into the cupboard. But that won't do th
been misdiagnosed so many times. Just managed to get a doctor's appointment… and for the first time in my life, I've finally been prescribed a sleeping aid, which my previous f*#%*#% doctors never prescribed no matter how many GOD D*** times i've told them the other medications they were prescribing me were keeping me awake and sleepy in the day. but they chose to follow the ****** general "information" on paper that says "so-and-so medications puts people to sleep". F*** all people are differen
Going for a walk now because I need my blood flowing. 50mg taken with food yesterday - didnt notice any effects from it, but it made sleep all the way from 3:00AM to 6:00PM today! had a lot of dreams. Also, I think it gives slight heart palpitations... and I feel a kind 'hot' under my skin or inside me. I am taking this as the medication working on the depression, or at least these 'side effects' as a sign it is doing something was sleep-talking, conversing with the people in my dreams, when I w
Took my 50mg 5-htp with food yesterday night (DAY 8). Then went for a late night stroll on my own, listening to some relaxation music.. About 3 hours later I started feeling some sleepiness, even though I was using the computer and doing research. Soon, I turned off the computer and went to bed as I knew it was indicating something to me. Turned out there was some improvement having taken this with food, with the little bit of research I came across when I was trying to find out what I could do
It's 8:43am and I haven't been able to sleep or slept and am feeling very guilty for not "getting out" to have breakfast w my mum or do something at this hour in fact as with the past 3 nights, have not been able to sleep at night and only "knocked out" during the daytime - which really pi**es me off but i cant seem to control it at the time at the same time feel so depressed and lost and a bit "worn out".... black eyes for sure, and jus a blank mind. That i feel i want to just lay in bed and cl
Was doing lots and lots of research.. once again, too much as the brain definitely needs rest before getting to learn more information. Has been a frustrating day for me mostly due to the 5-htp giving me all this "nonsense" - Why can't it just work for me, at least give me some sleep like it does with so many others who have reported positive reactions? Why must i have to deal with this s*** when I'm already losing time, almost having been able to apply for a job… but now, I can't or the screwed
Could not f***ing sleep the whole of Saturday night through to Sunday! Did a little research via mobile early Sunday morning and I read that insomnia is a "rare" side effect from taking 5-htp and that people with this should take it with food. I was already having a 1/2 empty stomach after having had some eggs and bread Sunday morning and then decided to take the other 50mg of 5-htp sitting in my cupboard, from the capsule I had previously split. It actually made me f****ing sleep the whole time
Just split the 5-htp 100mg cap and poured the approx. 50mg into the water before drinking. *mistake: i forgot to the stir the powder with the water before drinking it.. as for the other half, I managed to keep most of the powder within the same capsule.. and not the best idea, but i put it into a tissue paper before keeping it in my cupboard for tomorrow. Didn't want to "contaminate" or get any moisture to the other Capsules. Plus i don't have a spare container to store the other 50~mg capsule..
Been having a somewhat strange relationship with 5-htp these past days. Had quite a rough time as the 5-htp instead of helping me sleep made me really restless with insomnia and a bit to charged up in the head like my mind was overloaded. Decreasing dosage today, down to 50mg. Have never split capsules before..hopefully there won't be a mess and I can get a good approximate of 1/2 the capsule from 100mg's. Been sleeping late around 5AM to 6AM and waking up from 4PM to 6PM which is just terrible!
I watched 'Life of Pi' just now.. and for the first time in such a long time I shed tears. As the main character, Pi, mentioned how "thankful for the lessons my father taught me" it struck the same chord in me. Of course, I wasn't on a raft/lifeboat like he was and have never journeyed to a different land on my own before, but the intensity, as I reminisced my depression, and how my father (and mother) have continued to be strong with Life, spending time with me..talking with me, supporting me,
bought 5-HTP (the other day) Taking it after posting this. 1st time trying this stuff - crossing fingers. **Also To Note: having started taking Vit-B6 (morning or daytime) about a week ago prior to this post, along the period when i was tapering my medication, i didnt experience as much withdrawal frm the SSRI Faverin (Fluvoxamine) this time as compared to the Last 2 times i tried stopping/tapering down my medication. I did feel somewhat down... but nowhere as bad as previous times. as a sp
Public speaking is not a problem for me. I can speak in front of people any day. I'm not really "quiet" but keep to myself. Have come to realize that my Ocd is very much 'Pure O' together with some Add (undiagnosed.. yea it puzzles me to. but something seems to tell me it's present somewhere). It's difficult to open up to people where i'm from. People are very judgmental even though there are attempts by the "media" (mostly written articles) to be a more inclusive society.. but a lot of it is "b
It's been 2 years since I've properly visited and posted in DF. was on/off in 2012 and not frequent. so decided to write this post. the past year, went back onto Faverin (Fluvoxamine/Luvox) because it was my "last resort" SSRI and the only thing that actually worked to keep my Ocd at bay, But With continued use, again, like my previous experience using it - brought back Anhedonia. It is no joke. It made me not want to do anything. I was not working (and am also currently not). At this point, I h